# SDR SIMA9700911

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011160
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4001 - SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  RAI'D SERVICE DOOR EMERGENCY EXIT LIGHT SIGN.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
